# SDR AALA20001565

- Difficulty date: September 17, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: CYL1007
- Condition: Leaking
- Location: E/E Compartment
- Stage of operation: CR
- How discovered: W
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR - FLT 0217 - AC 7BB AA PIR.11 'ALERT' SYS 3510 MDIS, 17SEP/LHR T-0217.  EMPL CREW.  CREW OXYGEN SYSTEM LEAKS ABOUT 10 PSI EVERY 10 MINUTES.  REPLACED CREW OXYGEN BOTTLE ACCOMPANIED BY OPS CHECK OF CREW OXYGEN MASKS, ALL OKAY.  ACCOMPLISHED LEAK CHECK OF OXYGEN BOTTLE AND VISIBLE PLUMBING.  ALL OK.  OXYGEN PRESSURE STEADY AT 1,880 PSI FOR 30 MINUTES.  (X)
